Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 17, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Aug 27, 2016, 4:52 PM CDT for Lipscomb County, Ochiltree County, Texas; Beaver County, Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2016, 4:52 PM CDT (21:52 UTC)
- Expired
- Aug 27, 2016, 7:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Beaver County, OK, Lipscomb County, TX, Ochiltree County, TX
The radar
The Dodge City radar (KDDC), 148 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 5:04 PM CDT | FLASH FLOOD | 2 E Booker, TX | ON COUNTY ROAD 4 NORTH OF HIGHWAY 15...TWO CARS WENT OFF THE ROAD IN VERY HEAVY RAINFALL AND INTO A PASTURE. SHERIFFS OFFICE SAID IT WAS WEATHER RELATED AND DUE TO A LOT OF WATER ON THE ROAD. THE TWO CARS HYDROPLANED AND THE DEPUTY OUT THERE SAID IT WAS RAININ |
| Aug 27, 5:04 PM CDT | FLASH FLOOD | 7 Ene Booker, TX | ON COUNTY ROAD 4 NORTH OF HIGHWAY 15...TWO CARS WENT OFF THE ROAD IN VERY HEAVY RAINFALL AND INTO A PASTURE. SHERIFFS OFFICE SAID IT WAS WEATHER RELATED AND DUE TO A LOT OF WATER ON THE ROAD. THE TWO CARS HYDROPLANED AND THE DEPUTY OUT THERE SAID IT WAS RAININ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -281 J/kg
- Mixed-layer LCL
- 1206 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
994
WGUS54 KAMA 272152
FFWAMA
OKC007-TXC295-357-280045-
/O.NEW.KAMA.FF.W.0017.160827T2152Z-160828T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
452 PM CDT SAT AUG 27 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
NORTHWESTERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
NORTHEASTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 745 PM CDT
* AT 452 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS EXPECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOOKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3661 10035 3632 10035 3632 10070 3661 10070
$$
SCHNEIDER2 follow-up statements
103 WGUS74 KAMA 272234 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 534 PM CDT SAT AUG 27 2016 OKC007-TXC295-357-280045- /O.CON.KAMA.FF.W.0017.000000T0000Z-160828T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BEAVER OK-LIPSCOMB TX-OCHILTREE TX- 534 PM CDT SAT AUG 27 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTH CENTRAL BEAVER...NORTHWESTERN LIPSCOMB AND NORTHEASTERN OCHILTREE COUNTIES... AT 534 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BOOKER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3661 10035 3632 10035 3632 10070 3661 10070 $$ SCHNEIDER
893 WGUS74 KAMA 272311 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 611 PM CDT SAT AUG 27 2016 OKC007-TXC295-357-280045- /O.CON.KAMA.FF.W.0017.000000T0000Z-160828T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BEAVER OK-LIPSCOMB TX-OCHILTREE TX- 611 PM CDT SAT AUG 27 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTH CENTRAL BEAVER...NORTHWESTERN LIPSCOMB AND NORTHEASTERN OCHILTREE COUNTIES... AT 611 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BOOKER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3661 10035 3632 10035 3632 10070 3661 10070 $$ SCHNEIDER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 2:29 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Aug 27, 2:29 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 229 PM CDT SAT AUG 27 2016 .DISCUSSION... An upper level high will be found to our east and an upper level trough will be found to our west through this forecast. This will put the panhandles under a south or southwest flow aloft which will continue to pump subtropical moisture over our area. This subtropical moisture will combine with a typically unstable late August atmosphere to bring a daily chance of showers and thunderstorms. An occasional upper level short wave will help focus more organized convection at times. Otherwise, the convection will likely begin on preexisting boundaries and the mountains. Even more moisture is expected to be brought northward across the panhandles on Monday into the middle of next week from the remnants of the upper level low that is over the Gulf Coast of Texas now. This added moisture will likely only increase the shower and thunderstorm coverage across our area. Thunderstorms will drop heavy amounts of rain in localized areas, so flooding will be possible during this next week. An occasional gust to over 60 miles an hour or a hailstone larger than a quarter may be possible as well, but no widespread severe weather outbreak is expected. && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 62 84 62 82 62 / 30 30 40 50 60 Beaver OK 65 88 64 87 63 / 40 40 30 40 60 Boise City OK 59 85 59 81 59 / 40 40 50 50 70 Borger TX 66 87 66 85 65 / 30 30 40 50 60 Boys Ranch TX 61 87 61 84 60 / 40 40 50 50 70 Canyon TX 60 85 60 83 60 / 30 30 50 50 70 Clarendon TX 64 86 64 84 64 / 30 30 30 40 60 Dalhart TX 61 86 62 82 60 / 40 40 60 50 70 Guymon OK 63 88 63 85 62 / 40 40 40 40 60 Hereford TX 61 85 61 83 61 / 30 30 50 50 70 Lipscomb TX 66 87 66 86 65 / 40 40 30 40 50 Pampa TX 64 87 64 85 64 / 30 30 40 50 60 Shamrock TX 66 88 66 86 66 / 30 30 30 40 50 Wellington TX 67 88 67 87 66 / 30 30 30 40 50 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 3/15
Hazardous weather outlook, Aug 27, 3:02 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 302 PM CDT SAT AUG 27 2016 OKZ001>003-TXZ001>020-281200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 302 PM CDT SAT AUG 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THROUGH TONIGHT. STRONG TO MARGINALLY SEVERE STORMS WITH STRONG WINDS AND HAIL WILL BE POSSIBLE. HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THROUGH FRIDAY. ANY STORMS THAT DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. HOWEVER...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO FLOODING OR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Aug 27, 2:09 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 209 PM CDT SAT AUG 27 2016 TXZ011-016-272015- OLDHAM TX-DEAF SMITH TX- 209 PM CDT SAT AUG 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEAF SMITH AND SOUTH CENTRAL OLDHAM COUNTIES UNTIL 315 PM CDT... AT 208 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF SIMMS...OR 25 MILES SOUTHWEST OF VEGA. THIS STORM WAS MOVING NORTHEAST AT 5 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ADRIAN AND SIMMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3496 10284 3521 10298 3532 10261 3509 10244 TIME...MOT...LOC 1908Z 235DEG 4KT 3508 10283 JC
Special weather statement, Aug 27, 2:50 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 250 PM CDT SAT AUG 27 2016 TXZ006-007-272045- HARTLEY TX-MOORE TX- 250 PM CDT SAT AUG 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARTLEY AND SOUTHWESTERN MOORE COUNTIES UNTIL 345 PM CDT... AT 250 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF CHANNING...OR 14 MILES SOUTHWEST OF DUMAS...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DUMAS AND CHANNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3565 10212 3564 10238 3592 10218 3582 10175 TIME...MOT...LOC 1950Z 228DEG 11KT 3577 10219 JC
Special weather statement, Aug 27, 2:57 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 257 PM CDT SAT AUG 27 2016 OKZ002-003-TXZ003-004-272100- BEAVER OK-TEXAS OK-HANSFORD TX-OCHILTREE TX- 257 PM CDT SAT AUG 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TEXAS...WESTERN BEAVER... NORTHERN OCHILTREE AND NORTHEASTERN HANSFORD COUNTIES UNTIL 400 PM CDT... AT 256 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF ADAMS TO 4 MILES NORTHWEST OF WAKA. MOVEMENT WAS NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PERRYTON...HOOKER...HARDESTY...BRYANS CORNER...BALKO...FARNSWORTH... TURPIN...ADAMS...WAKA...BOYD AND BAKER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3697 10072 3630 10063 3624 10124 3693 10132 TIME...MOT...LOC 1956Z 230DEG 17KT 3680 10106 3633 10109 JC
Special weather statement, Aug 27, 3:58 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
358 PM CDT SAT AUG 27 2016
TXZ001-002-272200-
DALLAM TX-SHERMAN TX-
358 PM CDT SAT AUG 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALLAM AND WESTERN
SHERMAN COUNTIES UNTIL 500 PM CDT...
AT 357 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF CONLEN...OR 14 MILES NORTHEAST OF DALHART...MOVING
NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
STRATFORD AND CONLEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3643 10203 3619 10187 3605 10216 3606 10235
3618 10249
TIME...MOT...LOC 2057Z 242DEG 13KT 3617 10230
LFMSpecial weather statement, Aug 27, 4:19 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 419 PM CDT SAT AUG 27 2016 OKZ003-TXZ004-005-272215- BEAVER OK-OCHILTREE TX-LIPSCOMB TX- 419 PM CDT SAT AUG 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEAVER... NORTHWESTERN LIPSCOMB AND NORTHEASTERN OCHILTREE COUNTIES UNTIL 515 PM CDT... AT 418 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOOKER...OR 14 MILES NORTHEAST OF PERRYTON...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BEAVER...BOOKER AND ELMWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES. && LAT...LON 3638 10054 3648 10072 3684 10053 3665 10019 TIME...MOT...LOC 2118Z 214DEG 18KT 3650 10058 LFM
Special weather statement, Aug 27, 4:40 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
440 PM CDT SAT AUG 27 2016
OKZ002-003-TXZ003-004-272245-
BEAVER OK-TEXAS OK-HANSFORD TX-OCHILTREE TX-
440 PM CDT SAT AUG 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TEXAS...WEST CENTRAL
BEAVER...NORTHWESTERN OCHILTREE AND NORTHERN HANSFORD COUNTIES UNTIL
545 PM CDT...
AT 439 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF HARDESTY...OR 17 MILES SOUTHEAST OF
GUYMON...MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARDESTY...ADAMS AND BOYD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.
&&
LAT...LON 3672 10075 3624 10123 3639 10162 3648 10162
3690 10111
TIME...MOT...LOC 2139Z 220DEG 26KT 3648 10131
LFMThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:42 PM CDT | Special Weather Statement | AMA | Sherman | 63 min |
| Aug 26, 8:22 PM CDT | Special Weather Statement | AMA | Deaf Smith, Oldham | 53 min |
| Aug 26, 9:26 PM CDT | Special Weather Statement | AMA | Potter, Randall | 64 min |
| Aug 26, 9:57 PM CDT | Special Weather Statement | AMA | Carson, Hutchinson, Potter | 63 min |
| Aug 27, 1:02 PM CDT | Special Weather Statement | AMA | Deaf Smith | 58 min |
| Aug 27, 1:56 PM CDT | Special Weather Statement | AMA | Hansford | 64 min |
| Aug 27, 2:09 PM CDT | Special Weather Statement | AMA | Deaf Smith | 66 min |
| Aug 27, 2:50 PM CDT | Special Weather Statement | AMA | Moore | 55 min |
| Aug 27, 2:57 PM CDT | Special Weather Statement | AMA | Ochiltree | 63 min |
| Aug 27, 3:58 PM CDT | Special Weather Statement | AMA | Sherman | 62 min |
| Aug 27, 4:27 PM CDT | Areal Flood Advisory | AMA | Hansford, Ochiltree | 3 hr |
| Aug 27, 5:01 PM CDT | Areal Flood Advisory | AMA | Randall | 3 hr |
| Aug 27, 6:10 PM CDT | Areal Flood Advisory | AMA | Lipscomb, Ochiltree | 3 hr |
| Aug 27, 6:10 PM CDT | Special Weather Statement | AMA | Lipscomb, Ochiltree | 65 min |
| Aug 27, 4:19 PM CDT | Special Weather Statement | AMA | Beaver | 56 min |
| Aug 27, 4:40 PM CDT | Special Weather Statement | AMA | Texas | 65 min |
Nearby
Flash Flood Warnings in Texas, 2016Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.